# SDR UIEA200600019

- Difficulty date: March 3, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 92,236 hours, 166,566 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B060961
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPT, SEAT TRACK IS MISSING TWO TABS BY THE MAIN CARGO DOOR BS 1800.  REPLACED SEAT TRACK PER SRM 53-10-05 AND EO4753A686.
